# SDR U2RA201606030003

- Difficulty date: June 3, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 89,375 hours, 13,208 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD LOWER SKIN EDGE FOUND WITH DENT.  REPAIRED AFT CARGO DOOR SKIN BY INSTALLATION OF EXTERNAL DOUBLER IAW SRM 52-30-01, REPAIR 2, FIGURE 201.
